MathSciNet Relay Station
MathSciNet bibliographic data
MR2771302 (2011m:39021) 39A30
Jia, Xiu-Mei; Tang, Guo-Mei Global attractivity of a higher-order nonlinear difference equation. Int. J. Difference Equ. 5 (2010), no. 1, 95–101.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement